# SDR JGVR20171003001

- Difficulty date: October 2, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N615QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605360
- Aircraft time: 11,483 hours, 9,189 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANICALLY BLENDED 5 AREAS OF CORROSION ON THE RT WING UPPER SPAR CAP AT WING STATIONS 190, 121.7, 99.7, 96.7 AND 88.7 AND 4 AREAS OF CORROSION ON THE LT WING UPPER SPAR CAP AT WING STATIONS 104.5, 119.5, 130.5 AND 141.0. FOUND TO BE BEYOND LIMITS IAW SRM 51-70-08.  PERFORMED REPAIRS IAW  DQ 9608 M1.
